ITP OpenIR

Browse/Search Results:  1-10 of 21 Help

Selected(0)Clear Items/Page:    Sort:
Near horizon soft hairs as microstates of generic AdS(3) black holes 期刊论文
PHYSICAL REVIEW D, 2017, 卷号: 95, 期号: 4, 页码: 44007
Authors:  Sheikh-Jabbari, MM;  Yavartanoo, H;  Sheikh-Jabbari, MM (reprint author), Inst Res Fundamental Sci IPM, Sch Phys, POB 19395-5531, Tehran, Iran.
Adobe PDF(308Kb)  |  Favorite  |  View/Download:17/1  |  Submit date:2017/12/21
Strong homotopy Lie algebras, homotopy Poisson manifolds and Courant algebroids 期刊论文
LETTERS IN MATHEMATICAL PHYSICS, 2017, 卷号: 107, 期号: 5, 页码: 861-885
Authors:  Lang, HL;  Sheng, YH;  Xu, XM;  Sheng, YH (reprint author), Jilin Univ, Dept Math, Changchun 130012, Peoples R China.;  Sheng, YH (reprint author), Chinese Acad Sci, Kavli Inst Theoret Phys China, Beijing 100190, Peoples R China.
Adobe PDF(568Kb)  |  Favorite  |  View/Download:54/1  |  Submit date:2017/12/21
L-infinity-algebras  Lie 2-algebras  Homotopy Poisson Manifolds  Courant Algebroids  Symplectic Nq-manifolds  Maurer-cartan Elements  
Horizon fluff, semi-classical black hole microstates - Log-corrections to BTZ entropy and black hole/particle correspondence 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2017, 期号: 8, 页码: 87
Authors:  Afshar, H;  Grumiller, D;  Sheikh-Jabbari, MM;  Yavartanoo, H;  Afshar, H (reprint author), Inst Res Fundamental Sci IPM, Sch Phys, POB 193395-5531, Tehran, Iran.;  Afshar, H (reprint author), CERN, Phys Dept, Theory Grp, CH-1211 Geneva 23, Switzerland.
Adobe PDF(1102Kb)  |  Favorite  |  View/Download:31/1  |  Submit date:2017/12/21
Ads-cft Correspondence  Black Holes  Space-time Symmetries  
Excitation entanglement entropy in two dimensional conformal field theories 期刊论文
PHYSICAL REVIEW D, 2016, 卷号: 94, 期号: 12, 页码: 126006
Authors:  Sheikh-Jabbari, MM;  Yavartanoo, H;  Sheikh-Jabbari, MM (reprint author), Inst Res Fundamental Sci IPM, Sch Phys, POB 19395-5531, Tehran 1953833511, Iran.
Adobe PDF(149Kb)  |  Favorite  |  View/Download:18/1  |  Submit date:2017/10/13
On 3d bulk geometry of Virasoro coadjoint orbits: orbit invariant charges and Virasoro hair on locally AdS(3) geometries 期刊论文
EUROPEAN PHYSICAL JOURNAL C, 2016, 卷号: 76, 期号: 9
Authors:  Sheikh-Jabbari, MM;  Yavartanoo, H;  Sheikh-Jabbari, MM (reprint author), Inst Res Fundamental Sci IPM, Sch Phys, POB 19395-5531, Tehran, Iran.
Adobe PDF(1159Kb)  |  Favorite  |  View/Download:29/3  |  Submit date:2017/10/13
Helical phase inflation via non-geometric flux compactifications: from natural to starobinsky-like inflation 期刊论文
JOURNAL OF HIGH ENERGY PHYSICS, 2015, 期号: 10, 页码: 138
Authors:  Li, TJ;  Li, ZJ;  Nanopoulos, DV;  Li, ZJ (reprint author), Chinese Acad Sci, State Key Lab Theoret Phys, Beijing 100190, Peoples R China.
Adobe PDF(1213Kb)  |  Favorite  |  View/Download:30/2  |  Submit date:2016/11/21
Supergravity Models  Flux Compactifications  Supersymmetric Effective Theories  
SUPERMASSIVE BLACK HOLES IN GALACTIC NUCLEI WITH TIDAL DISRUPTION OF STARS. II. AXISYMMETRIC NUCLEI 期刊论文
ASTROPHYSICAL JOURNAL, 2015, 卷号: 811, 期号: 1, 页码: 22
Authors:  Zhong, SY;  Berczik, P;  Spurzem, R;  Zhong, SY (reprint author), Chinese Acad Sci, Natl Astron Observ China, 20A Datun Rd, Beijing 100012, Peoples R China.
Adobe PDF(1890Kb)  |  Favorite  |  View/Download:20/2  |  Submit date:2016/11/21
Galaxies: Kinematics And Dynamics  Galaxies: Nuclei  Methods: Numerical  Quasars: Supermassive Black Holes  Stars: Kinematics And Dynamics  
Conformal killing tensors and covariant Hamiltonian dynamics 期刊论文
JOURNAL OF MATHEMATICAL PHYSICS, 2014, 卷号: 55, 期号: 12, 页码: 122702
Authors:  Cariglia, M;  Gibbons, GW;  van Holten, JW;  Horvathy, PA;  Zhang, PM;  Cariglia, M (reprint author), Univ Fed Ouro Preto, DEFIS, Campus Morro Cruzeiro, BR-35400000 Ouro Preto, MG, Brazil.
Adobe PDF(805Kb)  |  Favorite  |  View/Download:73/14  |  Submit date:2015/06/03
Perturbed Hydrogen-atom  Der-waals Interaction  Henon-heiles System  Variable-separation  Painleve Property  Jacobi Equation  Quantum Dots  Symmetry  Integrals  Motion  
Noncommutative differential calculus and its application on discrete spaces 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2008, 卷号: 49, 期号: 1, 页码: 37-44
Authors:  Liu Zhen;  Bai Yong-Qiang;  Wu Ke;  Guo Han-Ying;  Liu, Z , Zhejiang Univ, Ctr Math Sci, Hangzhou 310027, Peoples R China
Adobe PDF(219Kb)  |  Favorite  |  View/Download:96/16  |  Submit date:2012/08/02
Multisymplectic Structures  Integrable Models  Geometry  Mechanics  
Symplectic schemes for Birkhoffian system 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 2004, 卷号: 41, 期号: 3, 页码: 329-334
Authors:  Su, HL;  Qin, MZ;  Su, HL , Chinese Acad Sci, Inst Theoret Phys, Acad Math & Syst Sci, Beijing 100080, Peoples R China.
Adobe PDF(151Kb)  |  Favorite  |  View/Download:68/15  |  Submit date:2012/08/30
Inverse Problem  Symmetries